# SDR FDEA2018090512334

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA381429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL FOR ACCESS OF SEAT TRACK REPAIR FOUND CORROSION ON FLOOR SUPPORT AT RT STA 1821, X=- 8.5 TO X=- 27.5. FLOOR SUPPORT CORROSION REMOVED AS PER SRM 51-  21-01-0G AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIG 202. MATERIAL THK 0.071", MATERIAL REMOVED 0.052" REMAINING THK 0.019". FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. FABRICATED FLOOR PANEL SUPPORT AS PER DWG AGA3814 REV AA. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
